# SDR ASMF200408014

- Difficulty date: August 16, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 40,094 hours, 27,907 cycles
- Engine: Pwa JT8D219
- Engine time: 37,528 hours, 26,593 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Computer
- Part number: LG80E1
- Part serial: 80
- Condition: Failed
- Location: Rt Epr
- Part time: 10,896 hours, 6,233 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED TO THE STATION WITH CAPTAIN REPORT (1.5 OF EPR'S DIFFERENCE BETWEEN ENGINES). TECHNICAL PERSONNEL WERE SENT TO THE STATION AND DURING TROUBLESHOOTING ANALYSIS RT EPR RT TRANSMITTER WAS REPLACED AND WATER TRAMP WAS DRAINED IAW MM 77-11-02 AND 73-20-03.  PT2 AND PT7 LINES WERE CHECKED IAW CONDITION AND ENGINE RUN TEST WAS PERFORMED IAW MM 71-00-00, ALL CORRECT.
